Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 66, Number 2

All articles in this issue are freely accessible.

Locally equational completeness of rings and semigroups
M. R. Chiaro.
Proc. Amer. Math. Soc. 66 (1977), 189-193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0465981
Critical edges in subdirectly irreducible lattices
Bjarni Jónsson and Ivan Rival.
Proc. Amer. Math. Soc. 66 (1977), 194-196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450148
The lower central series of the group $⟨x, y:$ $x^{p}=1⟩$
John P. Labute.
Proc. Amer. Math. Soc. 66 (1977), 197-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0480751
Finite simple groups containing a self-centralizing element of order $6$
John L. Hayden and David L. Winter.
Proc. Amer. Math. Soc. 66 (1977), 202-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450393
An uncountable Noetherian ring with free additive group
John D. O’Neill.
Proc. Amer. Math. Soc. 66 (1977), 205-207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450426
The automorphism group of $2_{F_{4}}(2)’$
Richard Weiss.
Proc. Amer. Math. Soc. 66 (1977), 208-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460464
Large minimal realizers of a partial order
Stephen B. Maurer and I. Rabinovitch.
Proc. Amer. Math. Soc. 66 (1977), 211-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450144
A construction of simple principal right ideal domains
P. M. Cohn.
Proc. Amer. Math. Soc. 66 (1977), 217-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0453805
Modules and quadratic forms over polynomial algebras
M.-A. Knus and M. Ojanguren.
Proc. Amer. Math. Soc. 66 (1977), 223-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0498534
A note on Sylow intersections
Ariel Ish-Shalom.
Proc. Amer. Math. Soc. 66 (1977), 227-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460460
Isomorphisms of sums of Boolean algebras
Věra Trnková and Václav Koubek.
Proc. Amer. Math. Soc. 66 (1977), 231-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460205
An alternative to the Plücker relations
Herbert A. Robinson.
Proc. Amer. Math. Soc. 66 (1977), 237-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466185
On the nonexistence of hypercommuting polynomials
Amos Kovacs.
Proc. Amer. Math. Soc. 66 (1977), 241-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0453803
Counting group elements of order $p$ modulo $p^{2}$
Marcel Herzog.
Proc. Amer. Math. Soc. 66 (1977), 247-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466316
Asymptotic decay of oscillatory solutions of second order differential equations with forcing term
Takaŝi Kusano and Hiroshi Onose.
Proc. Amer. Math. Soc. 66 (1977), 251-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0457901
Convergence of certain cosine sums in the metric spaces $L$
Babu Ram.
Proc. Amer. Math. Soc. 66 (1977), 258-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461013
Subnormal generalized Hausdorff operators
B. K. Ghosh, B. E. Rhoades and D. Trutt.
Proc. Amer. Math. Soc. 66 (1977), 261-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0467068
A measure theoretic variant of Blumberg’s theorem
Jack B. Brown.
Proc. Amer. Math. Soc. 66 (1977), 266-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463377
Nonoscillation and eventual disconjugacy
Uri Elias.
Proc. Amer. Math. Soc. 66 (1977), 269-275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460791
$C^{*}$-algebras isomorphic after tensoring
Joan Plastiras.
Proc. Amer. Math. Soc. 66 (1977), 276-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461158
A remark on directional contractions
W. A. Kirk and William O. Ray.
Proc. Amer. Math. Soc. 66 (1977), 279-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454755
Weakly closed $m$-accretive operators
A. Yamamoto and N. Okazawa.
Proc. Amer. Math. Soc. 66 (1977), 284-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0467409
On the von Neumann algebra of an ergodic group action
Robert J. Zimmer.
Proc. Amer. Math. Soc. 66 (1977), 289-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460599
Differentiability a.e. and approximate differentiability a.e
A. M. Bruckner.
Proc. Amer. Math. Soc. 66 (1977), 294-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0453938
On the normability of the intersection of $L_{p}$ spaces
Wayne C. Bell.
Proc. Amer. Math. Soc. 66 (1977), 299-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482154
A note on generators of semigroups
Sze Kai Tsui.
Proc. Amer. Math. Soc. 66 (1977), 305-308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454654
Upper and lower Fredholm spectra. I
John J. Buoni, Robin Harte and Tony Wickstead.
Proc. Amer. Math. Soc. 66 (1977), 309-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454676
Generalizations of l’Hôpital’s rule
Cheng Ming Lee.
Proc. Amer. Math. Soc. 66 (1977), 315-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0453939
Group-quotients with positive sectional curvatures
Robert Geroch.
Proc. Amer. Math. Soc. 66 (1977), 321-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0464111
On points at which a set is cone-shaped
M. Edelstein, L. Keener and R. O’Brien.
Proc. Amer. Math. Soc. 66 (1977), 327-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454593
On the support of symmetric infinitely divisible and stable probability measures on LCTVS
Balram S. Rajput.
Proc. Amer. Math. Soc. 66 (1977), 331-334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0494351
On quasi-uniformities in hyperspaces
Gilles Berthiaume.
Proc. Amer. Math. Soc. 66 (1977), 335-343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482620
A generalization of a theorem of Janos and Edelstein
Sehie Park.
Proc. Amer. Math. Soc. 66 (1977), 344-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454907
Minimal immersions of low dimensional manifolds
Robert D. Little.
Proc. Amer. Math. Soc. 66 (1977), 347-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0646071
Inverse limits and absolutes of $H$-closed spaces
T. O. Vinson and R. F. Dickman.
Proc. Amer. Math. Soc. 66 (1977), 351-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0482660
Semicontinuous and irresolute images of $S$-closed spaces
Travis Thompson.
Proc. Amer. Math. Soc. 66 (1977), 359-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0451193
Sequential continuity in dyadic spaces
R. H. Marty.
Proc. Amer. Math. Soc. 66 (1977), 363-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500813
A family of Lie algebras not extendible to a family of Lie groups
Don Coppersmith.
Proc. Amer. Math. Soc. 66 (1977), 365-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0457622
Locally free actions and Stiefel-Whitney numbers. II
R. E. Stong and H. E. Winkelnkemper.
Proc. Amer. Math. Soc. 66 (1977), 367-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454994
A note on $k$-critically $n$-connected graphs
R. C. Entringer and Peter J. Slater.
Proc. Amer. Math. Soc. 66 (1977), 372-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0476580
American Mathematical Society